How To Deal With Nausea, Vomiting, Dizziness, Itching And Joint Pain After Taking TB Drugs?
I have TB gland, and have been taking medicine for 2 weeks … But this last week is different from the previous week … Excessive nausea, vomiting, itching, joint pain … Even getting into food is difficult when I’m late eating .. What food and fruit can relieve the feeling of mul vomiting? Please answer
Good morning, thanks for asking at HealthReplies.com. Nausea, vomiting, dizziness, and other symptoms that you mentioned, can actually occur due to various things, and not necessarily because of the drugs you consume. This is even more so because the side effects of the drug usually appear shortly after you start taking the drug, which in your case the treatment has been running for 2 weeks. Therefore, other possibilities that can occur are:
Stomach acid disease
Symptoms of vertigo
Influence of hormones
To be able to know this, you must first check. Your doctor will then focus on digging up your history and physical examination, perhaps by lightly pressing on your abdomen. The treatment your doctor will give later depends on the results of this examination.
Regarding your question, so far no fruit has the efficacy of reducing nausea and vomiting. In fact, there are fruits that should be avoided so that you do not feel nausea and vomiting. One example is if you experience stomach acid disease, you should avoid foods that are acidic, including fruit. So sour fruits like lemons, oranges, pineapples and so on should be avoided. But again, there is no particular fruit or food that is specifically efficacious for relieving nausea and vomiting.
Meanwhile, what we can recommend to you is to increase your consumption of warm water, avoid acidic, spicy, and oily foods, avoid coffee and tea, also chocolate, don't be late eating, avoid stress and cigarette smoke, get enough rest, and compress your stomach with warm compresses or coat it with warm balm. So, hopefully answering your question.